# SDR SWAA2020113032671

- Difficulty date: November 10, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FRAME LOCATED BS 905 BETWEEN STR 8R TO 9R AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR ON FRAME BS 907 BETWEEN S8R TO S9R, IAW E/A SWA NR 20-153-02362 REV IR AND AEROMAN EA NR 53-0762-20 REVISION NR 0 AND PART NR 1 DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CRACK ON FASTENER HOLE.   MEASURE OF CRACK IS L=0.152'.  REPAIR ANGLE MODE OF 7075-T0/0.063' AND HEAT TREATMENT TO T62 FABRICATED FILLER B FROM 7075T6 0.050' FILLER C 7075.T6 0.056' TOOL USED DIGITAL CALIPER P/N 500-197-20 S/N 10271954 DUE DATE 22APR21.
